# SDR AALA201705059015

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 47,818 hours, 27,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: EN3155018M2018
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7L EMERGENCY LIGHT INOPERATIVE. REPLACED A BAD CONTACT ON EMERGENCY POWER LIGHT HARNESS AT SEAT ROW 7L . PERFORMED A GOOD OPS TEST
